Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Mucus in stools. Taking meamucil. On wheat diet. Advice?

i just had a bowel movement and part of it was normal but it ended with a looonnnngggg stringy mucusy string. dark brown first i thought it could have been a worm but it was mucusy in am worried...i am 50 yr old female; have not had a colonoscopy yet...take metamucil 2x a day...been on the wheat belly diet for 3 months now (no flour, less carbs and mostly eat meat, veggies, cheese, yogurt, nuts)
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You had stools normal in the begening, and loose , stringy, mucousy, dark brown, at the end. It has happened only only ones , and there is no pain abdomen.
So don't worry about the problem, it may be due to some change in the diet. or may be change in timing of the diet.
If it is repeated again you consult a physician for diagnosis and treatment.
Wishing for a quick and complete recovery.
Best wishes.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor